# SDR 2010F00085

- Difficulty date: July 4, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B904529
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) AN ENLARGED HOLE WAS FUND ON THE OTBD SKIN AT NAC STA 286.50.
